Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Celexa withdrawals-panic attacks

Posted by Steve on July 20, 1999, at 0:40:05

In reply to Celexa withdrawals-panic attacks, posted by Sherry on July 19, 1999, at 17:49:53

Shelly, why did you stop taking Celexa? I thought you were doing well on it.

> I recently discontinued Celexa. Without consulting my Doctor, I stopped it cold turkey. I have been off the Celexa for 2 weeks now, and have started Nardil (an MAOI). The past week I have suffered severe headaches, vomiting, and imsomnia. Today I am experiencing disabling panic attacks (with are new for me) My Dr. has prescribed Kolonopin for the anxiety, but so far it hasn't helped much. Has anyone else experienced similar symptons after discontinuing Celexa? And if so, how long did they last?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steve thread:8933